A Caltech Library Service

The Einstein shear viscosity correction for non no-slip hyperspheres

Slominski, Charles G. and Kraynik, Andrew M. and Brady, John F. (2014) The Einstein shear viscosity correction for non no-slip hyperspheres. Journal of Colloid and Interface Science, 430 . pp. 302-304. ISSN 0021-9797. doi:10.1016/j.jcis.2014.05.052.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We calculate the effective shear viscosity of a dilute dispersion of n-dimensional non no-slip hyperspheres, first for hyperdrops, second for slippery hyperspheres, and third for porous hyperspheres.

Item Type:Article
Related URLs:
URLURL TypeDescription
Brady, John F.0000-0001-5817-9128
Additional Information:© 2014 Elsevier Inc. Received 15 March 2014, Accepted 24 May 2014, Available online 6 June 2014. This material is based upon work supported by the National Science Foundation Graduate Research Fellowship under Grant No. DGE-1144469.
Funding AgencyGrant Number
NSF Graduate Research FellowshipDGE-1144469
Subject Keywords:Colloidal dispersions; Low-Reynolds-number flow; Effective properties; Drops; Navier slip; Brinkman equations
Record Number:CaltechAUTHORS:20140703-133719813
Persistent URL:
Official Citation:Charles G. Slominski, Andrew M. Kraynik, John F. Brady, The Einstein shear viscosity correction for non no-slip hyperspheres, Journal of Colloid and Interface Science, Volume 430, 15 September 2014, Pages 302-304, ISSN 0021-9797, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:46820
Deposited By: Ruth Sustaita
Deposited On:03 Jul 2014 20:49
Last Modified:10 Nov 2021 17:29

Repository Staff Only: item control page